# SDR DL733960430

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Rusted
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN AND LOCKED LIGHT WOULD NOT IND GREEN ON EXT OF GEAR.  FOUND LOCK SENSOR TARGET BENT UP ABOVE SENSOR.  REPLACED RUSTED SPRING RETAINER BOLTS, PERFORMED NLG RETRACTION AND GEAR OPS NORMAL.
